# SDR RYNA200500021

- Difficulty date: June 29, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N526NA
- Make and model: Boeing 757236
- Aircraft serial: 24794
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4004165A
- Part serial: A10250
- Condition: Dented
- Location: Nr 3 Le Slat
- Component: 0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 LEADING EDGE SLAT TRAILIING EDGE WEDGE OUTBOARD FORWARD SURFACE HAS A DENT AT APPROX WS 560.  REPAIRED DENT AT NR 3 SLAT TRAILING EDGE OUTBOARD LOWER SURFACE AT WS 560 IAW B757-SRM 51-70-10 AND 57-43-01.
